# SDR AU510001636

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM56*
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Condition: Leaking
- Location: Apu
- Part time: 9,521 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU FUEL MANIFOLD LEAKING.
